# SDR DALA2025121008997

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11329
- Aircraft time: 11,138 hours, 2,759 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 9,000FT COCKPIT HAD A DIRTY SOCK ODOR FA, REPORTED THE SMELL ONCE ON THE GROUND.   REPLACED NR 1 ENGINE. (LP 8118652,1341436)
